# SDR SWIA2019100446417

- Difficulty date: September 6, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N608SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10252
- Aircraft time: 32,881 hours, 24,816 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 202
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SB670BA-53-044 REV E FOUND 14 EA HST10AG-6 HILITES TO BE INSTALLED RH SIDE FS202.75 BULKHEAD THROUGH SKIN AND CAP ANGLE BETWEEN STR14A AND STR13A (C-CHECK) RO: 10/02/2019 COMPLIED WITH REO DEVIATION TO FS202.75 AT STRINGER 12L AND OVERSIZE FASTENERS INSTALLATION BETWEEN STR13R-14R.
